Show simple item record

dc.creatorGonzález-Meneses López, Juanes
dc.creatorParis, Luises
dc.date.accessioned2016-06-15T09:40:32Z
dc.date.available2016-06-15T09:40:32Z
dc.date.issued2004
dc.identifier.citationGonzález-Meneses López, J. y Paris, L. (2004). Vassiliev invariants for braids on surfaces. Transactions of the American Mathematical Society, 356 (1), 219-243.
dc.identifier.issn0002-9947es
dc.identifier.issn1088-6850es
dc.identifier.urihttp://hdl.handle.net/11441/42294
dc.description.abstractWe show that Vassiliev invariants separate braids on a closed oriented surface, and we exhibit an universal Vassiliev invariant for these braids in terms of chord diagrams labeled by elements of the fundamental group of the considered surface.es
dc.description.sponsorshipDirección General de Enseñanza Superior e Investigación Científicaes
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherAmerican Mathematical Societyes
dc.relation.ispartofTransactions of the American Mathematical Society, 356 (1), 219-243.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectbraides
dc.subjectsurfacees
dc.subjectVassiliev Invariantes
dc.subjectfinite type invariantes
dc.titleVassiliev invariants for braids on surfaceses
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/submittedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de álgebraes
dc.relation.projectIDDGESIC-PB97-0723es
dc.relation.publisherversionhttp://dx.doi.org/10.1090/S0002-9947-03-03116-7
dc.identifier.doi10.1090/S0002-9947-03-03116-7es
idus.format.extent22 p.es
dc.journaltitleTransactions of the American Mathematical Societyes
dc.publication.volumen356es
dc.publication.issue1es
dc.publication.initialPage219es
dc.publication.endPage243es
dc.relation.publicationplaceProvidence (Rhode Island)es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/42294
dc.contributor.funderDirección General de Enseñanza Superior e Investigación Científica (DGESIC). España

FilesSizeFormatViewDescription
Vassiliev invariants for braids ...314.4KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional